# SDR N6WA2013040901

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 21,391 hours, 14,570 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR MASTER WARNING IN FLIGHT.  REPLACED PAX DOOR HANDLE MICRO SWITCH ON PX 107 IAW AMM 52-70-04. OPS CHECK GOOD IAW AMM 52-70-04.
